# SDR SWI2025F01689

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON FLOOR SUPPORT AT LBL 27 APPROX. BETWEEN FS1031 - FS985. REMOVED AND INSTALLED NEW FLOOR SUPPORT CAP  IAW SRM 53-00-41-201-001-A03 AND COMPLIED WITHTASK CARD 51-900-1002-SKY.
